Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 87, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2008, 1:56 PM EDT for Collier County, Hendry County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 1:56 PM EDT (17:56 UTC)
- Expired
- Jun 26, 2008, 3:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3558 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 261756 SVRMFL FLC021-051-261900- /O.NEW.KMFL.SV.W.0087.080626T1756Z-080626T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 156 PM EDT THU JUN 26 2008 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HENDRY COUNTY IN SOUTH FLORIDA. NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 300 PM EDT * AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF DEVILS GARDEN TO 8 MILES SOUTHEAST OF FELDA...AND MOVING NORTHWEST AT 10 MPH. * THE LINE OF STORMS WILL AFFECT... IMMOKALEE... DEVILS GARDEN... FELDA... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. LAT...LON 2676 8097 2635 8133 2662 8153 2677 8119 TIME...MOT...LOC 1756Z 151DEG 8KT 2669 8108 2645 8134 $$ BAXTER
2 follow-up statements
000 WWUS52 KMFL 261829 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 228 PM EDT THU JUN 26 2008 FLC021-051-261900- /O.CON.KMFL.SV.W.0087.000000T0000Z-080626T1900Z/ HENDRY FL-COLLIER FL- 228 PM EDT THU JUN 26 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTH CENTRAL COLLIER AND NORTHWESTERN HENDRY COUNTIES... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MONTURA TO 9 MILES SOUTHEAST OF KERI...MOVING NORTHWEST AT 5 TO 10 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... RURAL CENTRAL HENDRY COUNTY... RURAL NORTHERN HENDRY COUNTY... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. LAT...LON 2677 8119 2676 8097 2637 8131 2662 8153 TIME...MOT...LOC 1828Z 151DEG 8KT 2675 8112 2652 8129 $$ BAXTER
000 WWUS52 KMFL 261857 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 257 PM EDT THU JUN 26 2008 FLC021-051-261907- /O.EXP.KMFL.SV.W.0087.000000T0000Z-080626T1900Z/ HENDRY FL-COLLIER FL- 257 PM EDT THU JUN 26 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND NORTHWESTERN HENDRY COUNTIES WILL EXPIRE AT 300 PM EDT... THUNDERSTORMS REMAIN IN THE AREA AND WILL CONTINUE TO MOVE SLOWLY NORTH AROUND 5 MPH THROUGH CENTRAL HENDRY COUNTY. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2677 8119 2676 8097 2637 8131 2662 8153 TIME...MOT...LOC 1857Z 178DEG 6KT 2673 8105 2671 8131 $$ BAXTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:16 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 26, 11:16 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1116 AM EDT THU JUN 26 2008 .UPDATE... HAVE ALREADY UPDATED GRIDS TO REFLECT HIGHER POPS EXPECTED ACROSS THE NORTH-CENTRAL PORTION OF THE FORECAST AREA THIS AFTERNOON... IN THE GENERAL VICINITY OF LAKE OKEECHOBEE. THIS IS THE REGION WHERE STRONGEST LOW-LEVEL CONVERGENCE WILL LIKELY BE FOCUSED... NEAR A WEAK BOUNDARY. ALSO INCLUDED MENTION OF GUSTY WINDS/SMALL HAIL/LOCALLY HEAVY RAINFALL...BASED ON EVENTS FROM PREVIOUS DAYS. OTHERWISE...ADJUSTED WINDS UPWARD OVER THE SOUTHERN ATLANTIC WATERS...BASED ON CURRENT OBSERVATIONS...AND ADDED SCEC HEADLINE TO THESE MARINE ZONES AS WELL AS BISCAYNE BAY. ALL UPDATED PRODUCTS WILL BE ISSUED SHORTLY. 70/DD && .AVIATION DISCUSSION... /ISSUED 731 AM EDT THU JUN 26 2008/ MORNING AVIATION... THE EASTERLY WIND FLOW OF 10 TO 15 KNOTS WILL CONTINUE TODAY ACROSS SOUTH FLORIDA...EXCEPT FOR A WEST COAST SEA BREEZE THAT WILL DEVELOP EARLY THIS AFTERNOON AT AFP TAF SITE. THE EASTERLY WIND FLOW WILL ALLOW FOR ONLY SHOWERS TO AFFECT THE EAST COAST TAF SITES TODAY...AND THUNDERSTORMS AT APF TAF SITE THIS AFTERNOON. SO WILL SHOW VCSH FOR THE EAST COAST TAF SITES...AND VCTS FOR APF TAF SITE BETWEEN 18Z AND 23Z. THE SKIES AND VIS WILL REMAIN IN THE VFR CONDITIONS TODAY FOR THE EAST COAST TAF SITES AND APF TAF SITE. WILL AMEND THE APF TAF SITE AS NEEDED THIS AFTERNOON ONCE THE THUNDERSTORMS HAVE STARTED TO DEVELOP OVER THIS AREA. AVIATION...54/BNB PREV DISCUSSION... /ISSUED 455 AM EDT THU JUN 26 2008/ DISCUSSION... THE LATEST WATER VAPOR IMAGERY...RUC ANALYSIS AND THE RECENT GUIDANCE INDICATE AN UPPER LEVEL RIDGE OVER THE SOUTH FLORIDA PENINSULA. A PLUME OF UPPER LEVEL MOISTURE AND CLOUDINESS CONTINUES TO COME ACROSS THE YUCATAN PENINSULA AND ACROSS THE GULF AND OVER THE SOUTH FLORIDA PENINSULA...WITH A PERSISTENT UPPER LEVEL TROUGH WELL ESTABLISHED OVER THE WESTERN GULF. A TROPICAL WAVE SOUTH OF CUBA IS ALSO INTERACTING WITH THE SOUTHERN EXTENSION OF THE UPPER LEVEL TROUGH AND ALSO CONTRIBUTING TO CONSIDERABLE CLOUDINESS IN THE SOUTHEASTERN GULF. RECENT GUIDANCE INDICATES THAT THE MID LEVELS WILL BE DRY IN THE SHORT TERM...WITH THE AFOREMENTIONED UPPER LEVEL MOISTURE AND ASSOCIATED CIRRUS PERSISTING ACROSS THE REGION FOR AT LEAST THE NEXT SEVERAL DAYS. WITH HIGH PRESSURE DOMINATING THE SOUTH FLORIDA PENINSULA AND LACK OF DEEP LAYERED MOISTURE...ONLY EXPECTING SCATTERED SHOWERS AND THUNDERSTORMS TODAY...WITH THE EAST TO EAST SOUTHEAST LOW TO MID LEVEL WINDS FAVORING THE WESTERN INTERIOR SECTIONS AND THE NAPLES AREA THIS AFTERNOON. THIS TREND SHOULD CONTINUE THROUGH THE WEEKEND. LATEST GUIDANCE SUGGESTS THAT PWATS SHOULD BE AROUND 1.7 INCHES THROUGH THIS PERIOD...SO ISOLATED AREAS OF LOCALLY HEAVY RAINFALL ARE POSSIBLE EACH AFTERNOON THROUGH THE WEEKEND...BUT AGAIN FAVORING THE WESTERN INTERIOR AND MAINLY DURING THE AFTERNOON. MARINE... LATEST GUIDANCE INDICATES THAT EAST TO EAST SOUTHEAST FLOW WILL PERSIST OVER THE LOCAL WATERS THROUGH THE WEEKEND. IN GENERAL THE WINDS OVER THE LOCAL ATLANTIC WATERS EAST OF PALM BEACH COUNTY ARE EXPECTED TO BE IN THE 5 TO 10 KNOT RANGE...WITH 10 TO 15 KNOTS ELSEWHERE OVER THE ATLANTIC WATERS. THE OFF SHORE GULF WATERS WILL BE NEAR 10 KNOTS WITH PERIODS OF 10 TO 15 KNOTS POSSIBLE. FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 91 77 90 77 / 50 30 20 10 FORT LAUDERDALE 90 79 90 80 / 40 20 20 10 MIAMI 91 79 91 78 / 40 20 20 10 NAPLES 91 74 93 75 / 50 20 30 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...70/DD SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 26, 9:31 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 931 AM EDT THU JUN 26 2008 FLZ063-066>075-168-172>174-270200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 931 AM EDT THU JUN 26 2008 ...HIGH RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES TODAY... ...MODERATE RISK OF RIP CURRENTS PALM BEACH BEACHES TODAY... ...SOME STRONG STORMS OVER INTERIOR AREAS TODAY... ...SCATTERED STORMS EXPECTED TODAY, EXCEPT NUMEROUS NORTHERN INTERIOR AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EASTERLY WINDS OF 15 TO 20 MPH WILL OCCUR ALONG THE BEACHES OF MIAMI-DADE AND BROWARD COUNTIES TODAY, WHICH WILL LEAD TO A HIGH RISK OF RIP CURRENTS. EASTERLY WINDS AROUND 15 MPH ALONG THE BEACHES OF PALM BEACH COUNTY TODAY WILL LEAD TO A MODERATE RISK OF RIP CURRENTS. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON. HOWEVER, A MEAN SOUTHEAST TO SOUTH STEERING FLOW WILL KEEP MOST OF THE THUNDERSTORM ACTIVITY OVER THE INTERIOR AREAS OF SOUTH FLORIDA TODAY. SOME STORMS COULD BE STRONG, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS WHERE THE SEA BREEZES AND THE LAKE BREEZE SHOULD CLASH, BUT ALL OF SOUTH FLORIDA COULD SEE A FEW STRONG STORMS TODAY. THE PRIMARY HAZARD EXPECTED WITH THE STRONGEST STORMS WILL BE STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND SMALL HAIL. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING. HAIL: THE MID LEVELS OF THE ATMOSPHERE WILL REMAIN COOL TODAY OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO PRODUCE HAIL UP TO PENNY SIZE TODAY WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH FLORIDA. FLOODING:THE MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL BE SLOW ENOUGH TO PRODUCE LOCALLY HEAVY DOWNPOURS. THIS, IN TURN, COULD RESULT IN PONDING OF WATER IN POORLY DRAINED LOCATIONS ESPECIALLY OVER THE INTERIOR AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, ESPECIALLY OVER INLAND AND WEST COAST SECTIONS. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. A SURFACE HIGH PRESSURE RIDGE OVER THE ATLANTIC IS EXPECTED TO BUILD WESTWARD ACROSS CENTRAL FLORIDA. THIS WILL RESULT IN MOSTLY EAST TO SOUTHEAST SURFACE WINDS AT 10 TO 15 MPH ALONG THE ATLANTIC WATERS. THIS, IN TURN, WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED ACROSS SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 26, 9:48 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 948 AM EDT THU JUN 26 2008 FLZ172-173-270000- COASTAL BROWARD-COASTAL MIAMI DADE- INCLUDING THE CITIES OF...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK 948 AM EDT THU JUN 26 2008 ...HIGH RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES TODAY... BEACH PATROLS IN MIAMI-DADE AND BROWARD COUNTIES HAVE ALREADY REPORTED RIP CURRENTS THIS MORNING. EAST WINDS OF 15 TO 20 MPH WILL CONTINUE GENERATE RIP CURRENTS TODAY ALONG THE BEACHES OF MIAMI- DADE AND BROWARD COUNTIES. THEREFORE...THERE IS A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES OF MIAMI-DADE AND BROWARD COUNTIES. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER FROM NEAR OR INSIDE THE SAND BAR INTO DEEPER WATER. DUE TO THE LIFE THREATENING DANGERS THAT THESE STRONG CURRENTS OF WATER POSE...SWIMMING IS NOT ADVISED AT THE ATLANTIC BEACHES TODAY. IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. AN ALTERNATE METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS...AND THEN SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. BAXTER
Local storm report, Jun 26, 11:52 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1152 AM EDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL LA BELLE 26.76N 81.44W
06/25/2008 E1.00 INCH HENDRY FL PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL IN THE LA BELLE AREA.
0402 PM TSTM WND DMG LA BELLE 26.76N 81.44W
06/25/2008 HENDRY FL PUBLIC
PUBLIC REPORTED TWO TREES DOWN IN LA BELLE AREA.
&&
BAXTERSpecial weather statement, Jun 26, 1:10 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 110 PM EDT THU JUN 26 2008 FLZ067-068-261745- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 110 PM EDT THU JUN 26 2008 ...STRONG THUNDERSTORM MOVING ACROSS EXTREME CENTRAL PALM BEACH COUNTY... AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF NORTH PALM BEACH GENERAL AIRPORT. THIS STORM WAS MOVING VERY SLOWLY TO THE NORTH. THIS STORM WILL AFFECT... STATE ROAD 706... RURAL NORTHERN PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2690 8019 2689 8033 2696 8040 2696 8019 TIME...MOT...LOC 1710Z 154DEG 2KT 2693 8028 BAXTER
Special weather statement, Jun 26, 1:34 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 134 PM EDT THU JUN 26 2008 FLZ066-070-261830- HENDRY FL-INLAND COLLIER COUNTY FL- 134 PM EDT THU JUN 26 2008 ...STRONG THUNDERSTORM MOVING ACROSS NORTHEAST COLLIER AND CENTRAL HENDRY COUNTIES... AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF HENDRY CORRECTIONAL I/A/P... MOVING NORTHWEST AT 6 MPH. THIS STORM WILL AFFECT... KERI... RURAL CENTRAL HENDRY COUNTY RURAL NORTHERN COLLIER COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2661 8148 2670 8118 2642 8107 2633 8126 TIME...MOT...LOC 1734Z 157DEG 6KT 2644 8122 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:42 AM EDT | Marine Weather Statement | MFL | 10 hr | |
| Jun 26, 10:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 26, 12:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 26, 12:46 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 26, 1:10 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Jun 26, 1:34 PM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Jun 26, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 26, 2:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jun 26, 2:40 PM EDT | Special Weather Statement | MFL | Collier | 65 min |
| Jun 26, 2:49 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jun 26, 2:54 PM EDT | Special Weather Statement | MFL | Glades | 66 min |
| Jun 26, 3:04 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 56 min |
| Jun 26, 3:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 26, 3:18 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Jun 26, 3:19 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 20 min |
| Jun 26, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 26, 3:34 PM EDT | Special Weather Statement | MFL | Monroe | 56 min |
| Jun 26, 3:55 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 29 min |
| Jun 26, 3:58 PM EDT | Special Marine Warning | MFL | 74 min | |
| Jun 26, 4:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 26, 4:45 PM EDT | Special Weather Statement | MFL | Monroe | 45 min |
| Jun 26, 5:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 26, 5:49 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 28 min |
| Jun 26, 5:53 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jun 26, 6:02 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 26, 6:43 PM EDT | Special Marine Warning | MFL | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.